# SDR CALA2014042190870

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 50,126 hours, 20,494 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT ON R2 DOOR SILL ATTACH HOLES AT FRAME 68.  INSTALLED REPAIR STRAP AT DOOR SILL AT FRAME 68 IAW SRM 53-41-14, REPAIR PRINCIPAL 4, FIG 201.
